Translator Disclaimer
1 March 1997 The generic irreducibility of the numerator of the zeta function in a family of curves with large monodromy
Nick Chavdarov
Duke Math. J. 87(1): 151-180 (1 March 1997). DOI: 10.1215/S0012-7094-97-08707-X
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
30 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.87 • No. 1 • 1 March 1997
Back to Top